Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Fluid filled pocket at the base of neck, no pain, looks hump backed. Suggestions ?

I am a massage therapist with a client that has a fluid-filled pocket at the base of her neck. No pain, but quite large, perhaps 2 inches in diameter, and extends 1/2 inch out.She looks hump-backed, almost. Suggestions? She has just started taking ibuprofin to try and reduce the swelling. She is a waitress, and it only hurts when she lifts things above her head. Thank you! I can't afford this, I just thought you could help, thanks
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
From the description it seems that she is having some lipomatous swelling at the base of neck . It will be better to get a check up with surgeon and find out the m=nature of swelling and get treatment accordingly .
Ibuprufen may not be of any help and this medicine has it's adverse effect also .
surgical removal may be required if needed .
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor